| Catalog Number |
SW12300 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an alert/notification settings occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Performance data was reviewed.The allegation was undetermined via data.However, it was found that egvs not updating issue occurred within the investigation window.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).